# SDR KBM2005F00057

- Difficulty date: April 11, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 150SG10095
- Condition: Worn
- Location: Starter/Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSH WORN BEYOND LIMITS.  (M)
